Volume 14, Number 3, July-September 2008
|Page(s)||427 - 455|
|Published online||21 November 2007|
Topological sensitivity analysis for time-dependent problems
Laboratoire d'analyse non-linéaire et géométrie, Faculté des sciences, 33 rue Louis Pasteur, 84000 Avignon, France; email@example.com
2 Institut Élie Cartan de Nancy, Nancy-Université, CNRS, INRIA, BP 239, 54506 Vandœuvre-lès-Nancy cedex, France; Takeo.Takahashi@iecn.u-nancy.fr
3 Johann Radon Institute for Computational and Applied Mathematics, Austrian Academy of Sciences, Altenbergerstrasse 69, 4040 Linz, Austria; firstname.lastname@example.org
Revised: 5 December 2006
The topological sensitivity analysis consists in studying the behavior of a given shape functional when the topology of the domain is perturbed, typically by the nucleation of a small hole. This notion forms the basic ingredient of different topology optimization/reconstruction algorithms. From the theoretical viewpoint, the expression of the topological sensitivity is well-established in many situations where the governing p.d.e. system is of elliptic type. This paper focuses on the derivation of such formulas for parabolic and hyperbolic problems. Different kinds of cost functionals are considered.
Mathematics Subject Classification: 49Q10 / 49Q12 / 35K05 / 35L05
Key words: Topological sensitivity / topology optimization / parabolic equations / hyperbolic equations
© EDP Sciences, SMAI, 2007
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.